[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] Re: insulin-pumpers-digest V8 #600



Hi Pumpers,
I just wanted to share this with you.  I've been having problems with
insulin and infusion sites for a while.  It never occurred to me that maybe
it was my stomach instead of the sites and insulin that was the problem.  I
got so frustrated earlier this week that I decided to use the "lap" part of
my right leg as a site to see if it would work better (thanks to another
pumper on this site for that idea!).  Well, I'll be darn if it hasn't worked
like a charm!!  I've only used 3 infusion sets this week and have not had to
change them or the insulin out every day like I was with my stomach.  I
guess that means my stomach needs a break for awhile - does anyone know how
long it will take for my stomach to recuperate so I can use it again?  Also
thanks to another pumper's idea, I am moving my site every 2 inches from the
original site in order to give my skin a better break.  Thanks ya'll!!
Every little idea that is sent in helps someone :)  Merry Christmas! :)
Robin in Texas :)
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org